MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO INTOUCH WIFI ZOOM BED PREV PCK; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO INTOUCH WIFI ZOOM BED PREV PCK; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 2141PX3000
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced clinician not alerted/aware of possible patient fall condition.There was no patient involvement.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the devices experienced clinician not alerted/aware of possible patient fall condition.There was no patient involvement.
 
Additional Manufacturer Narrative
The device that was pending was evaluated and it was determined the device experienced bed exit could not be set- user aware, which is not reportable.Section h codes have been updated.Because of this, the number of reported events has been changed from 2 to 1.

Brand Name
INTOUCH WIFI ZOOM BED PREV PCK
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18565031
Report Number0001831750-2024-00138
Device Sequence Number18173805
Product Code FNL
UDI-Device Identifier07613327472998
UDI-Public07613327472998
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number2141PX3000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2024
Supplement Date Received by Manufacturer01/01/2024
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown